Cookies?
Library Header Image
LSE Research Online LSE Library Services

Taxes, subsidies and equilibrium unemployment

Pissarides, Christopher (1985) Taxes, subsidies and equilibrium unemployment. Review of Economic Studies, 52 (1). pp. 121-133. ISSN 0034-6527

Full text not available from this repository.
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1482

Actions (login required)

View Item View Item